# SDR DALA2021052302854

- Difficulty date: May 21, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,452 hours, 41,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R3 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 R3 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: REMOVED DEBRIS, DOOR ARMED KNUCKLE KNOCKER OPERATION IS NORMAL. (LP 1816002)
